InterContinental | Miami, Florida | February 13 - 16, 2017

Grid

You are not currently viewing the most recent Kidscreen Summit. Go to Kidscreen Summit 2022.


Sunday, February 12

  Registration Desk Bayfront Sevilla Merrick Gusman Tuttle Dupont Flagler
4:00 PM
Early Registration (4:00 PM- 8:00PM) (4:00pm - 4:30pm)

Registration Desk

4:15 PM
4:30 PM
Venue Tour (4:30pm - 5:00pm)

Registration Desk

4:45 PM

Monday, February 13

  Registration Desk Bayfront Sevilla Merrick Gusman Tuttle Dupont Flagler
8:00 AM
8:15 AM
8:30 AM
Venue Tour (8:30am - 9:00am)

Registration Desk

8:45 AM
9:00 AM
Brainpick: Pitching & Development (9:00am - 10:00am)

Merrick

Brainpick: Co-Productions & Financing (9:00am - 10:00am)

Merrick

9:15 AM
9:30 AM
9:45 AM
10:00 AM
KEYNOTE - Making Caring Common (10:00am - 10:45am)

Bayfront

10:15 AM
10:30 AM
10:45 AM
BREAK (10:45am - 11:00am)
11:00 AM
Catching up with YouTube Kids (11:00am - 11:45am)

Bayfront

11:15 AM
11:30 AM
11:45 AM
BREAK (11:45am - 12:00pm)
12:00 PM
12:15 PM
12:30 PM
12:45 PM
Lunching with... Co-Producers (12:45pm - 1:45pm)

Merrick

1:00 PM
1:15 PM
1:30 PM
1:45 PM
2:00 PM
30 Minutes with… Lila Hannou, M6 (2:00pm - 2:30pm)

Gusman

2:15 PM
2:30 PM
2:45 PM
BREAK (2:45pm - 3:00pm)
3:00 PM
Serious Fun: The ins and outs of... (3:00pm - 3:45pm)

Sevilla

3:15 PM
3:30 PM
3:45 PM
BREAK (3:45pm - 4:00pm)
4:00 PM
Cocktails with… Super RTL (4:00pm - 5:00pm)

Tuttle

Cocktails with… VIMN (4:00pm - 5:00pm)

Dupont

Cocktails with… M6 (4:00pm - 5:00pm)

Flagler

4:15 PM
4:30 PM
AAS Popcorn Screening Party (4:30pm - 5:00pm)

Sevilla

4:45 PM
5:00 PM
5:15 PM
5:30 PM
5:45 PM
6:00 PM
6:15 PM

Tuesday, February 14

  Registration Desk Bayfront Sevilla Merrick Gusman Tuttle Dupont Flagler
8:00 AM
8:15 AM
8:30 AM
8:45 AM
9:00 AM
9:15 AM
9:30 AM
9:45 AM
10:00 AM
BREAK (10:00am - 10:15am)
10:15 AM
Is Your IP Ready for Licensing? (10:15am - 11:00am)

Sevilla

10:30 AM
30 Minutes with… Lucy Murphy, Sky (10:30am - 11:00am)

Tuttle

10:45 AM
11:00 AM
BREAK (11:00am - 11:30am)
11:15 AM
11:30 AM
Hot Research: How to woo the elusive... (11:30am - 12:30pm)

Bayfront

30 Minutes with… Angela Lin, YouTube (11:30am - 12:00pm)

Dupont

11:45 AM
12:00 PM
12:15 PM
12:30 PM
Lunching with... Branding & Licensing (12:30pm - 1:30pm)

Merrick

12:45 PM
1:00 PM
1:15 PM
1:30 PM
1:45 PM
2:00 PM
Franchise-building in the SVOD Age (2:00pm - 3:00pm)

Bayfront

2:15 PM
2:30 PM
2:45 PM
3:00 PM
BREAK (3:00pm - 3:15pm)
3:15 PM
The New Creators (3:15pm - 4:00pm)

Sevilla

3:30 PM
3:45 PM
4:00 PM
BREAK (4:00pm - 4:15pm)
4:15 PM
Cocktails with... ABC Australia (4:15pm - 5:15pm)

Gusman

Cocktails with… DHX Television (4:15pm - 5:15pm)

Tuttle

Cocktails with… PBS KIDS (4:15pm - 5:15pm)

Dupont

4:30 PM
4:45 PM
5:00 PM
5:15 PM
Kidscreen Awards and After-Party (5:15pm - 7:30pm)

Bayfront

5:30 PM
5:45 PM
6:00 PM
6:15 PM
6:30 PM
6:45 PM
7:00 PM
7:15 PM

Wednesday, February 15

  Registration Desk Bayfront Sevilla Merrick Gusman Tuttle Dupont Flagler
8:00 AM
8:15 AM
8:30 AM
8:45 AM
9:00 AM
9:15 AM
9:30 AM
9:45 AM
10:00 AM
Acing the kids Bechdel Test (10:00am - 11:00am)

Sevilla

Speed Pitching 1 (10:00am - 11:00am)

Merrick

10:15 AM
10:30 AM
10:45 AM
11:00 AM
BREAK (11:00am - 11:30am)
11:15 AM
11:30 AM
Speed Pitching 2 (11:30am - 12:30pm)

Merrick

11:45 AM
12:00 PM
12:15 PM
12:30 PM
12:45 PM
1:00 PM
1:15 PM
1:30 PM
1:45 PM
2:00 PM
Speed Pitching 3 (2:00pm - 3:00pm)

Merrick

2:15 PM
2:30 PM
2:45 PM
3:00 PM
BREAK (3:00pm - 3:15pm)
3:15 PM
From Preschool to Pre-Cool: Is 4 to... (3:15pm - 4:15pm)

Bayfront

Speed Pitching 4 (3:15pm - 4:15pm)

Merrick

3:30 PM
3:45 PM
4:00 PM
4:15 PM
Digging into Diversity (4:15pm - 5:15pm)

Bayfront

Cocktails with… Gulli/Canal J (4:15pm - 5:15pm)

Gusman

Cocktails with… BBC Children's (4:15pm - 5:15pm)

Dupont

Cocktails with... HITN (4:15pm - 5:15pm)

Flagler

4:30 PM
4:45 PM
5:00 PM

Thursday, February 16

  Registration Desk Bayfront Sevilla Merrick Gusman Tuttle Dupont Flagler
8:00 AM
8:15 AM
8:30 AM
8:45 AM
9:00 AM
9:15 AM
9:30 AM
9:45 AM
10:00 AM
Hyper Innovation: The future of animation (10:00am - 10:45am)

Bayfront

10:15 AM
10:30 AM
10:45 AM
BREAK (10:45am - 11:00am)
11:00 AM
Let's Create a Cartoon! (11:00am - 12:00pm)

Bayfront

11:15 AM
11:30 AM
11:45 AM
12:00 PM
12:15 PM
12:30 PM
12:45 PM
1:00 PM
1:15 PM
1:30 PM
1:45 PM
2:00 PM
2:15 PM
2:30 PM
2:45 PM

 


Event Menu

Brand Menu